Annealed Lyapounov exponents and large deviations in a poissonian potential. II
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 28 (1995) no. 3, p. 371-390
@article{ASENS_1995_4_28_3_371_0,
     author = {Sznitman, Alain-Sol},
     title = {Annealed Lyapounov exponents and large deviations in a poissonian potential. II},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 28},
     number = {3},
     year = {1995},
     pages = {371-390},
     doi = {10.24033/asens.1718},
     zbl = {0826.60019},
     mrnumber = {97a:60109},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1995_4_28_3_371_0}
}
Sznitman, Alain-Sol. Annealed Lyapounov exponents and large deviations in a poissonian potential. II. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 28 (1995) no. 3, pp. 371-390. doi : 10.24033/asens.1718. https://www.numdam.org/item/ASENS_1995_4_28_3_371_0/

[1] J. D. Deuschel and D. W. Stroock, Large deviations (Academic Press, Boston 1989). | MR 90h:60026 | Zbl 0705.60029

[2] M. D. Donsker and S. R. S. Varadhan, Asymptotics for the Wiener sausage (Comm. Pure Appl. Math., Vol. 28, 1975, pp. 525-565). | MR 53 #1757a | Zbl 0333.60077

[3] T. Eisele and R. Lang, Asymptotics for the Wiener sausage with drift (Prob. Th. Rel. Fields, Vol. 74, 1, 1987, pp. 125-140). | MR 88e:60046 | Zbl 0586.60076

[4] R. S. Ellis, Entropy, large deviations, and statistical mechanics (Springer, New York, 1985). | Zbl 0566.60097

[5] P. Grassberger and I. Procaccia, Diffusion and drift in a medium with randomly distributed traps (Phys. Rev., Vol. A26, 1982, pp. 3686-3688).

[6] A. S. Sznitman, On long excursions of Brownian motion among Poissonian obstacles, in Stochastic Analysis, M. Barlow and N. Bingham, eds. (London Math. Soc., Lecture Note Series, Cambridge University Press, 1991, pp. 353-375). | MR 93e:60167 | Zbl 0760.60027

[7] A. S. Sznitman, Brownian survival among Gibbsian traps (Ann. Probab., Vol. 21, 1, 1993, pp. 490-508). | MR 94d:60157 | Zbl 0769.60104

[8] A. S. Sznitman, Brownian asymptotics in a Poissonian environment (Probab. Th. Rel. Fields, Vol. 95, 1993, pp. 155-174). | MR 94c:60173 | Zbl 0792.60100

[9] A. S. Sznitman, Brownian motion with a drift in a Poissonian potential (Comm. Pure Appl. Math., Vol. 47, 10, 1994, pp. 1283-1318). | MR 95m:60122 | Zbl 0814.60021

[10] A. S. Sznitman, Shape Theorem, Lyapounov exponents, and large deviations for Brownian motion in a Poissonian potential (Comm. Pure Appl. Math., Vol. 47, 12, 1994, pp. 1655-1688). | MR 96b:60217 | Zbl 0814.60022

[11] A. S. Sznitman, Annealed Lyapounov exponents and large deviations in a Poissonian potential I (Ann. Scient. Éc. Norm. Sup. 4e Série, t. 28, 1995, pp. 345-370). | Numdam | MR 97a:60109 | Zbl 0826.60018

[12] A. S. Sznitman, Brownian motion and obstacles, First European Congress of Mathematics, Ed. A. Joseph, F. Mignot, F. Murat, B. Prum and R. Rentschler, 1994, pp. 225-248, Birkhäuser, Basel (preprint). | MR 96d:60125 | Zbl 0815.60077